| Model Number |
8886605731 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a pancreaticoduodenectomy procedure while the device was being applied to the anastomosis, the needle broke.A new device was used to complete the case.No injury.